# SDR BAQA092782

- Difficulty date: February 16, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N911TG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7506
- Aircraft time: 5,145 hours
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 5050031904
- Part serial: 1920
- Condition: Inoperative
- Location: Cockpit
- Part time: 3,105 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY GYRO CARD SLIPS IN DISPLAY. REPLACED WITH SERVICABLE UNIT.  02/20/2004
